I wonder if anyone can help. I take the Desorex mini pill I had taken it all last week at different times as I was forgetting to take it at the same time everyday. I had sexual intercourse on Monday morning around 1am we used a condom and it split. I was worrying as I didn’t know if my mini would protect me. I then took an Ella One 15 hours after the event had happened to be on the safe side as I had spoken to a pharmacist about this and that’s what he advised me to do. I am now bleeding very lightly 2 days after taking Ella One does anyone know if this is normal? I am also not taking my mini pill as I didn’t want the Ella One to be affected! Thank you I am going out of my mind with anxiety as you can imagine.
Ella One and my Desorex mini pill what do I do?
Question posted by Charlb21 on 18 Aug 2021
Last updated on 24 August 2021 by LousArk
Yes, that can happen after using Ella.
You can find more info on Ella on this page:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.